# SDR UPS97224314

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RING WING O/B MIDFLAP DELAMINATED ON T/E LOWER SURFACE 96 FROM I/B END.  REPAIRED SURFACE AND OVERLAID WITH RESIN IMPREGNATED GLASS FABRIC AND CURED PER SRM 51-40-6, INSTALLED NEW RUB STRIP PER MM 51-51-11.
